Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Gilles Godefroy and Vaclav Zizler Robert DeVille
Title: Smoothness and renormings in Banach spaces
Additional book information: Pitman Monographs and Surveys in Pure and Applied Mathematics, vol. 64, Longman Scientific \& Technical, Harlow, 1993, xii\,+\,220 pp., US$130{.}00. ISBN 0-582-07250-6.

Review Information:

Reviewer: J. Diestel
Journal: Bull. Amer. Math. Soc. 31 (1994), 140-141
American Mathematical Society